La méthode de concentration-compacité en calcul des variations
Séminaire Équations aux dérivées partielles (Polytechnique), (1982-1983), Talk no. 14, 15 p.
@article{SEDP_1982-1983____A14_0,
     author = {Lions, Pierre-Louis},
     title = {La m\'ethode de concentration-compacit\'e en calcul des variations},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1982-1983},
     note = {talk:14},
     mrnumber = {716902},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1982-1983____A14_0}
}
Lions, P. L. La méthode de concentration-compacité en calcul des variations. Séminaire Équations aux dérivées partielles (Polytechnique),  (1982-1983), Talk no. 14, 15 p. http://www.numdam.org/item/SEDP_1982-1983____A14_0/

[1] T. Aubin: Problèmes isopérimétriques et espaces de Sobolev. J. Diff. Geom., 11 (1976), p. 573-598. | MR 448404 | Zbl 0371.46011

[2] T. Aubin: Equations différentielles non linéaires et problème de Yamabe concernant la courbure scalaire. J. Math. Pures Appl., 55 (1976), p. 269-296. | MR 431287 | Zbl 0336.53033

[3] H. Berestycki et P.L. Lions: Non linear scalar fields equations, I et II. Arch. Rat. Mech. Anal., (1983). | Zbl 0533.35029

[4] M.S. Berger: On the existence and structure of stationary states for a non linear Klein-Gordon equation. J. Funct. Anal., 9 (1972), p. 249-261. | MR 299966 | Zbl 0224.35061

[5] H. Brézis et E.H. Lieb: A relation between pointwise convergence of functions and convergence of functionals. A paraître dans Proc. Amer. Math. Soc. | Zbl 0526.46037

[6] H. Brezis et L. Nirenberg: Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents. Preprint. | MR 709644 | Zbl 0541.35029

[7] T. Cazenave et P.L. Lions: Orbital stability of standing waves for some non linear Schrödinger equations. Comm. Math. Phys., 85 (1982), p. 549-561. | MR 677997 | Zbl 0513.35007

[8] S. Coleman, V. Glazer et A. Martin: Action minima among solutions to a class of euclidean scalar field equations. Comm. Math. Phys., 58 (1978), p.211-221. | MR 468913

[9] E.H. Lieb: Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities. Preprint.

[10] P.L. Lions: Principe de concentration-compacité en calcul des variations. C. R. Acad. Sc. Paris, 294 (1982), p. 261-264. | MR 653747 | Zbl 0485.49005

[11] P.L. Lions: The concentration-compactness principle in the Calculus of Variations; I. The locally compact case. A paraître dans Ann. I.H.P., Anal. Non Lin., 1984. | Numdam

[12] P.L. Lions: On the concentration-compactness principle. A paraître dans Contributions to Nonlinear Partial Differential Equations, Pitman, Londres, 1983. | MR 730813 | Zbl 0522.49007

[13] P.L. Lions: Applications de la méthode de concentration-compacité à l'existence de fonctions extrêmales. C. R. Acad. Sc. Paris, 1983. | Zbl 0522.49008

[14] P.L. Lions: The concentration-compactness principle in the calculus of variations; II. The limit case. | Zbl 0704.49006

[15] G. Rosen: Minimum value for c in the Sobolev inequality ∥Ø∥6≤C∥Ø∥2. SIAM J. Appl. Math., 21 (1971), p.30-32. | Zbl 0201.38704

[16] J. Sacks et K. Uhlenbeck: The existence of minimal immersions of 2-spheres. Ann. Math.,113 (1981), p.1-24. | MR 604040 | Zbl 0462.58014

[17] S. Sedlacek: A direct method for minimizing the Yang-Mills functional over 4-manifolds. Comm. Math. Phys., 86 (1982), p. 515-528. | MR 679200 | Zbl 0506.53016

[18] W. Strauss: Existence of solitary waves in higher dimensions. Comm. Math. Phys. 55, (1977), p. 149-162. | MR 454365 | Zbl 0356.35028

[19] B.R. Suydam: Self-focusing of very powerful laser beams. U.S. Dept. of Commerce N.B.S. special publications, 287.

[20] G. Talenti: Best constant in Sobolev inequality. Ann. di Matem. Pura Appl., 110 (1976), p. 353-372. | MR 463908 | Zbl 0353.46018

[21] N.S. Trudinger: Remarks concerning the conformal deformation of Riemannian structures on compact manifolds. Ann. Sc. Norm. Sup. Pisa, 22 (1968), p.265-274. | Numdam | MR 240748 | Zbl 0159.23801

[22] H. Yamabe: On a deformation of Riemannian structures on compact manifolds. Osaka Math. J., 12 (1960), p. 21-37. | MR 125546 | Zbl 0096.37201